MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA SPINPLUS; INSTRUMENT, ENT MANUAL SURGICAL

ACCLARENT, INC. RELIEVA SPINPLUS; INSTRUMENT, ENT MANUAL SURGICAL
Model Number RSP0616MFS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Staff reported to the charge nurse that the wire of the device would not slide properly and that it was "sticking".Device was removed from service and replaced with a new sterile supply.The device was given to materials management to handle a return to the manufacturer.

Brand Name
RELIEVA SPINPLUS
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ACCLARENT, INC.
33 technology dr.
irvine CA 92618
MDR Report Key9659244
Report Number9659244
Device Sequence Number11556374
Product Code LRC
UDI-Device Identifier10705031232389
UDI-Public(01)10705031232389
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
Report Date (Section F) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSP0616MFS
Device Catalogue NumberRSP0616MFS
Device Lot Number190509A-PC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA11/12/2019